# SDR HNAA2016082500258

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 58,797 hours, 66,750 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: H188C
- Part serial: 35774
- Condition: Malfunctioned
- Location: Pfcs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH FLAPS OUT OF ZERO DETENT, LT RUDDER TRAVEL IS ONLY 10 DEGREES AND RT IS 16 DEGREES.   R & R PFCS INDICATOR GROUND RAN ACFT, OPS CHECK GOOD IAW 27-05-00.
